E-Prints Complutense

The maximum number of infected individuals in SIS epidemic models: Computational techniques and quasi-stationary distributions

Impacto

Descargas

Último año

Artalejo, Jesús R. y Economou, A. y López-Herrero, M.J. (2010) The maximum number of infected individuals in SIS epidemic models: Computational techniques and quasi-stationary distributions. Journal of Computational and Applied Mathematics, 233 (10). pp. 2563-2574. ISSN 0377-0427

Ésta es la última versión de este artículo.

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

876kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0377042709007341


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We study the maximumn umber of infected individuals observed during an epidemic for a Susceptible–Infected–Susceptible (SIS) model which corresponds to a birth–death process with an absorbing state. We develop computational schemes for the corresponding distributions in a transient regime and till absorption. Moreover, we study the distribution of the current number of infectedindividuals given that the maximum number during the epidemic has not exceeded a given threshold. In this sense, some quasi-stationary distributions of a related process are also discussed.


Tipo de documento:Artículo
Palabras clave:Stochastic SIS epidemic model; Maximum number of infected individuals; Extinction time; Transient distribution; Quasi-stationary distribution; Absorption probabilities
Materias:Ciencias Biomédicas > Biología > Ecología
Código ID:15803
Depositado:02 Jul 2012 11:19
Última Modificación:06 Feb 2014 10:31

Versiones disponibles de este artículo

Descargas en el último año

Sólo personal del repositorio: página de control del artículo